Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Please help with benzo questions nikkizeta

Posted by polarbear206 on September 10, 2007, at 12:34:44

In reply to Please help with benzo questions, posted by nikkizeta on September 7, 2007, at 7:14:53

> I've been on Xanax XR (0.5 mg) for a couple of months. A few days ago I skipped it 2 days in a row, trying to convince myself that i didn't need it.
> The only symptom I felt (on the skipped days) was just grogginess, feeling very tired...was that withdrawal? The next day I took 0.5 mg clonazepam and I felt much better.
>
> Is there anyway to dose regularly on klonopin without building tolerance & risk withdrawal symptoms? ie What if i take half a 0.5mg clonazepam...will that develop addiction?
>
> Anyone on Klonopin or Xanax XR long-term? Is this safe? What dosage at the beginning, any increase after awhile?
>
> Thanks..I'm realizing that these benzos really take away my anxiety (klonopin even more so than xanax xr) so now I'm wondering if this can be maintained safely...
> What about Valerian, does that ameliorate benzo's withdrawal symptoms? What about Ambien?
>
> THANKS
>

If you stick with a lower dose of klonopin, you should be OK. I never had any problems with withdrawal when I was on it on a routine basis. I take .5-1mg as needed now adays. To tell you the truth, some AD's are worst to withdrawal from than klonopin IMOP.

Polarbear


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[782017]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:polarbear206 thread:781332
URL: http://www.dr-bob.org/babble/20070831/msgs/782017.html